# SDR DALA14021785640

- Difficulty date: April 7, 2014
- Submitted: April 9, 2014
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 51,065 hours, 20,352 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW DECLARED EMERGENCY FOR LIGHT SMOKE/HEAVY ACRID ODOR IN COCKPIT AND FORWARD CABIN ON APPROACH, LANDING, & TAXI IN.  REPLACED RT RECIRCULATION FAN AND FILTER.  INSPECTED RIGHT FAN CHECK VALVE, CHECKS NORMAL. NO FAULTS FOUND ON VMU.
